Alert archive / Maine / Gale Warnings in 2021

Gale Warning 12, NWS Gray, ME

February 24, 2021

NWS Gray, ME issued this gale warning at Feb 24, 2021, 3:01 AM EST. It took effect at Feb 24, 2021, 10:00 PM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2021, 3:01 AM EST (08:01 UTC)
In effect from
Feb 24, 2021, 10:00 PM EST
Expired
Feb 25, 2021, 7:00 PM EST
In force
21 hr
Issued by
NWS Gray, ME

The text

As transmitted.

997 
WHUS71 KGYX 240801
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
301 AM EST Wed Feb 24 2021

ANZ150-152-154-242215-
/O.CAN.KGYX.SC.Y.0018.000000T0000Z-210224T1600Z/
/O.UPG.KGYX.GL.A.0008.210224T2300Z-210225T1700Z/
/O.NEW.KGYX.GL.W.0012.210225T0300Z-210226T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
301 AM EST Wed Feb 24 2021

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  6 to 9 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 10 PM this evening to 7 PM EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-242215-
/O.NEW.KGYX.SC.Y.0019.210225T0300Z-210226T0000Z/
Penobscot Bay-
301 AM EST Wed Feb 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST THURSDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  2 to 5 ft expected.

* WHERE...Penobscot Bay.

* WHEN...From 10 PM this evening to 7 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
457 
WHUS71 KGYX 241146
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
646 AM EST Wed Feb 24 2021

ANZ150-152-154-250200-
/O.CON.KGYX.GL.W.0012.210225T0300Z-210226T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
646 AM EST Wed Feb 24 2021

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST THURSDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  6 to 9 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...From 10 PM this evening to 7 PM EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ153-250200-
/O.EXA.KGYX.SC.Y.0019.210225T0300Z-210226T0000Z/
Casco Bay-
646 AM EST Wed Feb 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST THURSDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  2 to 5 ft expected.

* WHERE...Casco Bay.

* WHEN...From 10 PM this evening to 7 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-250200-
/O.CON.KGYX.SC.Y.0019.210225T0300Z-210226T0000Z/
Penobscot Bay-
646 AM EST Wed Feb 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST THURSDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  2 to 5 ft expected.

* WHERE...Penobscot Bay.

* WHEN...From 10 PM this evening to 7 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
320 
WHUS71 KGYX 242012
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
312 PM EST Wed Feb 24 2021

ANZ150-152-154-251015-
/O.CON.KGYX.GL.W.0012.210225T0300Z-210226T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
312 PM EST Wed Feb 24 2021

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST THURSDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas 
  6 to 9 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...From 10 PM this evening to 7 PM EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-251015-
/O.CON.KGYX.SC.Y.0019.210225T0300Z-210226T0000Z/
Penobscot Bay-Casco Bay-
312 PM EST Wed Feb 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST THURSDAY...

* WHAT...West winds 15 to 25 kt with gusts around 30 kt and seas 
  2 to 5 ft expected.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...From 10 PM this evening to 7 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
719 
WHUS71 KGYX 250747
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
247 AM EST Thu Feb 25 2021

ANZ150-152-154-252200-
/O.CON.KGYX.GL.W.0012.000000T0000Z-210226T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
247 AM EST Thu Feb 25 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...West winds 20 to 30 kt with gusts up to 45 kt and seas 
  6 to 9 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-252200-
/O.CON.KGYX.SC.Y.0019.000000T0000Z-210226T0000Z/
Penobscot Bay-Casco Bay-
247 AM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  2 to 5 ft.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
604 
WHUS71 KGYX 252003
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
303 PM EST Thu Feb 25 2021

ANZ154-261015-
/O.CAN.KGYX.GL.W.0012.000000T0000Z-210226T0000Z/
/O.EXB.KGYX.SC.Y.0019.000000T0000Z-210226T1200Z/
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
303 PM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 2 to 4 ft.

* WHERE...Coastal Waters from Cape Elizabeth, ME to Merrimack 
  River, MA out 25 NM.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150-152-260200-
/O.EXT.KGYX.GL.W.0012.000000T0000Z-210226T0200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
303 PM EST Thu Feb 25 2021

...GALE WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM and Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM.

* WHEN...Until 9 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ153-260200-
/O.EXT.KGYX.SC.Y.0019.000000T0000Z-210226T0200Z/
Casco Bay-
303 PM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 1 to 3 ft.

* WHERE...Casco Bay.

* WHEN...Until 9 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-261015-
/O.EXT.KGYX.SC.Y.0019.000000T0000Z-210226T1500Z/
Penobscot Bay-
303 PM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 1 to 3 ft.

* WHERE...Penobscot Bay.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
088 
WHUS71 KGYX 260000
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
700 PM EST Thu Feb 25 2021

ANZ150-152-261400-
/O.CAN.KGYX.GL.W.0012.000000T0000Z-210226T0200Z/
/O.EXA.KGYX.SC.Y.0019.000000T0000Z-210226T1500Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
700 PM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 2 to 5 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM and Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ153-260200-
/O.CON.KGYX.SC.Y.0019.000000T0000Z-210226T0200Z/
Casco Bay-
700 PM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WHAT...Northwest winds around 15 kt with gusts up to 25 kt.

* WHERE...Casco Bay.

* WHEN...Until 9 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-261400-
/O.CON.KGYX.SC.Y.0019.000000T0000Z-210226T1500Z/
Penobscot Bay-
700 PM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 1 to 3 ft.

* WHERE...Penobscot Bay.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ154-261200-
/O.CON.KGYX.SC.Y.0019.000000T0000Z-210226T1200Z/
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
700 PM EST Thu Feb 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 1 to 4 ft.

* WHERE...Coastal Waters from Cape Elizabeth, ME to Merrimack 
  River, MA out 25 NM.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Feb 23, 11:06 PM EST, 3 hours 55 minutes earlier.

Area forecast discussion, Feb 23, 11:06 PM EST, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1106 PM EST Tue Feb 23 2021

.SYNOPSIS...
Temperatures will remain above normal through Wednesday.
Meanwhile, a few rain or snow showers will be possible this
evening as a weak frontal system moves through. A cold front
will move across New England Wednesday night with more scattered
showery precipitation and perhaps a few inches of snow in the
mountains. High pressure moves in Friday then gives way to
another relatively weak low pressure system over the weekend.

&&

.NEAR TERM /TONIGHT/...
11PM UPDATE...
Incoming moisture has led to more widespread snow showers in
northern New Hampshire and we have updated the forecast
accordingly. We expect this to primarily be confined to the
areas north of the mountains with light accumulations possible.

930PM UPDATE...
Some clearing has occurred behind the departing clouds and
scattered light flurries. This has led to even greater
potential for refreezing on wet roads and we have issued a
Special Weather Statement until midnight to alert for the
possibility of icy spots. We will reassess whether to continue
this at that point. Some additional cloud cover is trying to
loop in from the west although it may get hung up at the
mountains. This would serve to keep conditions warmer west of
the mountains overnight while to the east clearing allows for
greater ground level cooling.

6PM UPDATE...
Shortwave trough crossing the area currently has led to some
areas of light rain observed as it has reached New Hampshire.
Much of the activity is not reaching the ground beyond some
sprinkles and snowflakes, but I have included mention of this
possibility as it spreads eastward into western Maine in the
next few hours.

ORIGINAL DISCUSSION...
A deamplifying short wave trough will lift north and east of
the forecast area this evening. Some light precipitation will be
associated with it, bringing a chance of rain and snow showers
to our western zones this evening. The precipitation is expected
to be mainly light and short-lived. Clearing later tonight
downwind of the mountains may allow for the formation of black
ice at locations where winds go calm. Overall, we're looking at
lows above normal - mainly in the upper 20s to lower 30s.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
Any upslope snow showers in the mountains will come to an end
Wednesday morning as short wave ridging moves into New England.
Stout WAA will occur on Wednesday allowing for increasing clouds
but warm temperatures. A few spots on the coastal plain may
reach 50 degrees. Later on in the day as low pressure moves up
the St Lawrence Valley, a trailing cold front will likely bring
rain and snow showers to the mountains with most of the rest of
the forecast area remaining dry. Thereafter, upslope snow
showers are expected in the mountains Wednesday night with some
accumulations likely.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Overview: A progressive and wavy pattern will continue through at
least early next week. A series of short-waves will move through
northern New England, which will bring chances for scattered rain
and snow showers but no major systems are currently expected. Daily
temperatures will be both above and below average, although above
average will be more predominant.

Impacts: Minimal. Some locally icy spots will be possible each
morning as daytime temperatures rise well above freezing allowing
for melting of snow and ice before refreezing at night. Rain and
snow showers on Saturday afternoon and Saturday night may
result in locally slick travel conditions.

On Thursday a short-wave will be quickly exiting over northern
New England which will likely result in a continued risk for
scattered rain and snow showers during the morning, especially
across the mountains. While an isolated rain or snow shower will
be possible for the foothills and coastal plain, gusty
northwesterly winds at the surface will result in downslope flow
south of the mountains which should keep most areas dry. High
temperatures will range from the middle and upper 20s across the
far north and mountains to near 40 degrees across southern NH
and southwestern ME. It will feel colder than actual thermometer
readings though as northwesterly winds may gust as high as
25-30 mph at times. Skies will become mostly clear on Thursday
night south of the mountains which will allow temperatures to
fall to near zero across the north with teens and single digits
south.

High pressure will then move into New England on Friday through the
first half of Saturday with colder temperatures despite mostly sunny
skies. Some locations may struggle to get above the freezing
mark on Friday but winds will not be as gusty as compared to
Thursday and therefore windchill will likely only be 5-10
degrees colder than actual air temperatures. A wave of low
pressure will then cross through New England on Saturday
afternoon through Saturday night, which will likely result in
both rain and snow. The ECMWF and GFS ensembles bring in on
average 0.20-0.40 inches of total QPF. The CMC is a bit of an
outlier as it is a little more amplified with slightly higher
QPF. Marginal surface and 850 mb temperatures suggest that all
precipitation types will be possible, although mostly wet snow
is favored across the far north.

Sunday will be a mostly sunny and unseasonably warm day as high
pressure builds back into New England. High temperatures will range
from the upper 30s across the north to near or even a few degrees
above 50 across southern NH and southwestern ME. This will result in
snow melt across the region with some rise on small rivers and
streams possible. Another short-wave may arrive either late
Monday or Tuesday, with a few scattered rain and snow showers
possible. High temperatures will return to near or slightly
below average for early next week.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Short Term...Mainly VFR tonight except for a period of MVFR
mainly across NH this evening as a weak low pressure system
moves across the forecast area with some showery precipitation.
Otherwise, MVFR conditions are expected in the mountains
Wednesday and Wednesday night while the rest of the region
remains VFR.

Long Term...VFR conditions for all terminals south of the mountains
on Thursday through Friday night. Northwesterly winds may gust
up to 25-30 kts on Thursday. Scattered snow showers will be
possible across northern terminals on Thursday morning along
with gusty northwesterly winds, which may result in MVFR and
brief IFR conditions. More widespread rain and snow showers are
possible late Saturday and Saturday night which could result in
MVFR/IFR conditions.

&&

.MARINE...
Short Term...SCA continues for the ocean waters through
Wednesday morning for marginal SCA winds and seas. Thereafter,
low-end gales will be possible Wednesday night into Thursday in
the wake of a cold front. A gale watch has been posted for the
ocean waters for that timeframe.

Long Term...Gale conditions possible on Thursday as
northwesterly winds gust up to 35 kts and seas build to 6-9
feet. SCA conditions possible Friday morning and afternoon with
northwesterly winds up to 25 kts and seas diminishing to 4-6
feet. SCA conditions may return for Saturday night through
Sunday morning as a wave of energy brings winds up to 25-30 kts
and seas build to 4-6 feet.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Gale Watch from Wednesday evening through Thursday morning for
     ANZ150-152-154.
     Small Craft Advisory until 11 AM EST Wednesday for ANZ150-152-
     154.

&&

NEAR TERM...Kimble
SHORT TERM...Ekster
LONG TERM...Tubbs
Hazardous weather outlook, Feb 23, 3:33 PM EST, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
333 PM EST Tue Feb 23 2021

MEZ007>009-012>014-018>028-033-NHZ001>015-242045-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
333 PM EST Tue Feb 23 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...This afternoon and tonight.

Temperatures will fall into the upper 20s to near 30 degrees tonight.
This may allow for the formation of black ice as water from melting
snow and ice refreezes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-152-154-242045-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
333 PM EST Tue Feb 23 2021

...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-242045-
Penobscot Bay-Casco Bay-
333 PM EST Tue Feb 23 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Tubbs

In the hours before

Special weather statement, Feb 23, 11:59 PM EST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Gray ME
1159 PM EST Tue Feb 23 2021

MEZ007>009-012>014-018>028-033-NHZ001>015-241300-
Northern Oxford-Northern Franklin-Central Somerset-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Interior Cumberland Highlands-Northern Coos-
Southern Coos-Northern Grafton-Northern Carroll-Southern Grafton-
Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
Including the cities of Upton, Wilsons Mills, Andover, Byron,
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc,
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua,
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry,
Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon,
New Vineyard, Temple, Wilton, Chesterville, Jay, Athens,
Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison,
Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton,
Limington, Berwick, New Gloucester, Gray, North Windham, Gorham,
Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn,
Livermore Falls, Augusta, Sidney, Windsor, Vassalboro,
Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty,
Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco,
Old Orchard Beach, Kittery, Portland, Cape Elizabeth,
South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath,
Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden,
Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor,
Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden,
Hope, Rockport, Thomaston, Belfast, Northport, Searsmont,
Lincolnville, Bridgton, Harrison, Naples, Errol, Millsfield,
Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster,
Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton,
Waterville Valley, Woodstock, North Conway, Albany, Conway,
Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness,
Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee,
Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish,
Croydon, Goshen, Grantham, Lempster, Newport, Charlestown,
Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett,
Laconia, Gilford, Meredith, Barrington, Rochester, Dover,
Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow,
Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem,
Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter,
Greenland, Portsmouth, Rye, Hampton, Hampton Falls,
North Hampton, Seabrook, Amherst, Milford, Mont Vernon,
Goffstown, Peterborough, Sharon, and Weare
1159 PM EST Tue Feb 23 2021

...ICY SPOTS ON ROADS TONIGHT...

Recent snow melt has led to wet conditions and puddles on some
roads, especially in areas that had recent snowfall. With
temperatures near freezing tonight and ground temperatures still
quite cold, some icy spots are possible until the sunrise. Use
caution when driving and be alert for unexpectedly slick
conditions in spots.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:01 AM ESTSmall Craft AdvisoryGYX48 hr

Nearby

Gale Warnings in Maine, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.